# SDR DALA2023111709485

- Difficulty date: August 23, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 142,391 hours, 20,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FUSELAGE / STR 39L / STA 1307 TO STA 1373 / CORROSION, CRACKS AND HOLE. CORRECTIVE ACTION: THIS IS A DTA MONITOR INSPECTION LOG FOR ER/A 603441-14 REV B. STAGE 3 DTA APPROVAL IS REQUIRED ON OR BEFORE 37,500 TOTAL AIRFRAME CYCLES. A 1,000 CYCLE PRIOR INITIAL CONTACT LIMIT WAS SETUP SO THAT STAGE 3 CAN BE REQUESTED FROM BOEING BEFORE THE THRESHOLD IS REACHED. (2933133)
